# SDR WX0A2023122231925

- Difficulty date: December 19, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 50,121 hours, 33,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 871579
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATTER TEST BATTERIES FAILED CAPACITY TEST. / INTALLED NEW EPSU BATTERIES AT POSITIONS: 10WL, 11WL, 12WL, 13WL IAW AIRBUS AMM 33-51-38-000-001-A. NO FURTHER DEFECTS NOTED"
